# SDR 20000605SH030

- Difficulty date: June 5, 2000
- Submitted: June 5, 2000
- Operation: General aviation
- Aircraft: N3288H
- Make and model: Balwks FIREFLY11
- Aircraft serial: F11B001
- System (JASC): 5102 · Balloon Reports
- Part: Envelope
- Condition: Deteriorated
- Location: Fabric Pnls
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE AND PREMATURE DETERIORATION OF FABRIC PANELS AT GORE TAPE SEAM.  GORE TAPE MATERIAL IS STIFF WITH SHARP EDGES AND CUTS INTO FABRIC PANELS WHERE PANELS OVERLAP TAPE APPROXIMATELY 1 INCH FROM PANEL EDGE.  IT APPEARED THE AIRCRAFT MANUFACTURER HAD CHANGED THE GORE TAPE MATERIAL FROM A SOFTER MORE PLIABLE TAPE TO A STIFF TAPE WITH SHARP EDGES.  (X)
